# SDR QXEA200701523

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,504 hours, 8,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Part number: 46503107
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2250, RIGHT MAIN GEAR DOOR FAILED AFTER TAKEOFF, LIMITED SPEED 185 KIAS ALT GEAR EXTENSION USED.  MAINTENANCE CHECKED PSEU AND FOUND FAULTS RGUPLK FAULT UNREASONABLE FAR AND RG-DRCL FAULT UNREASONABLE FAR. INSPECTED RIGHT GEAR UPLOCK ASSY AND FOUND TARGET FOR PROX SENSOR MISSING.  INSTALLED NEW TARGET, CLEARED FAULTS FROM PSEU.  LANDING GEAR EXTENSION RETRACTION SYSTEM OPERATIONAL TEST GOOD.  ALL INDICATIONS NORMAL.  NO PSEU FAULTS RETURNED.  AIRCRAFT RETURNED TO SERVICE.
